I take my daily dose 1mg 3x a day and had a panic attack yesterday. I been on these over a month & three attacks so far! Whats the problem ? Am I doing something wrong? :(
Klonopin can be a drug you become dependent on and build a tolerance to. You may have built up a tolerance. It also sounds like it is not working for you. Maybe talk to your doctor about other meds for panic attacks, maybe the SSRI's? Klonopin may also have withdrawals when you stop taking it and do not taper off.
Best to talk to your doctor about what is happening.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2010 • 1 answer
Posted 23 Feb 2015 • 3 answers
Posted 12 May 2016 • 3 answers
Posted 24 Jun 2016 • 1 answer
Posted 26 Oct 2016 • 0 answers